Show simple item record

Dichotomies and asymptotic solutions of nonlinear differential systems

Authordc.contributor.authorNaulin, Raúl 
Authordc.contributor.authorPinto Jiménez, Manuel 
Admission datedc.date.accessioned2018-12-19T20:28:30Z
Available datedc.date.available2018-12-19T20:28:30Z
Publication datedc.date.issued1994
Cita de ítemdc.identifier.citationNonlinear Analysis, Volumen 23, Issue 7, 2018, Pages 871-882
Identifierdc.identifier.issn0362546X
Identifierdc.identifier.other10.1016/0362-546X(94)90125-2
Identifierdc.identifier.urihttp://repositorio.uchile.cl/handle/2250/153517
Lenguagedc.language.isoen
Type of licensedc.rightsAttribution-NonCommercial-NoDerivs 3.0 Chile
Link to Licensedc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/cl/
Sourcedc.sourceNonlinear Analysis
Keywordsdc.subject(h,k)-dichotomies
Keywordsdc.subjectasymptotic equivalence
Títulodc.titleDichotomies and asymptotic solutions of nonlinear differential systems
Document typedc.typeArtículo de revista
Catalogueruchile.catalogadorSCOPUS
Indexationuchile.indexArtículo de publicación SCOPUS
uchile.cosechauchile.cosechaSI


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Chile
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Chile